# SDR CA981006005

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 152
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 045100336
- Condition: Broken
- Location: Engine
- Part time: 7,324 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LOWER OLEO COLLAR FOUND BROKEN WHERE THE MOUNT LEG IS WELDED TO THE COLLAR.  SOME OTHER IRREGULARITIES WERE FOUND USING NDT.
